# SDR UALA2010031700896

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,774 hours, 13,580 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 738
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE RIGHT ENG HYD PUMP LOW PRESSURE LIGHT CAME ON.  CREW TURNED PUMP SW OFF IAW THE IRREG PROCEDURE.  REPLACED RT EDP AND CASE DRAIN FILTERS.
